# SDR QXEA2025010200339

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 16,086 hours, 10,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2047. ONE STRIP OF PHOTOLUMINESCENT EMERGENCY LIGHTS NOT ILLUMINATED. REMOVED FROM SERVICE. TRIMMED SERVICEABLE PHOTOLUMINESCENT STRIP AND TRACK SLEEVE REF E175 CMM 33-51-05 STEP 3.5.1. R+R PHOTOLUMINESCENT STRIP ASSY FOR SEATS 1/2A IAW E175 AMM 33-50-21-000/400-801-A. OPS CHECK GOOD. PHOTOLUMINESCENT STRIP ILLUMINATES NORMALLY. A/C OK FOR SERVICE.
